# SDR AALA201906219014

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 14,779 hours, 6,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER STANDARD PRACTICES.
